MathSciNet Relay Station
MathSciNet bibliographic data
MR1448018 43A25 (42A45 47B38 47B40)
Berkson, Earl; Gillespie, T. A. The $q$-variation of functions and spectral integration of Fourier multipliers. Duke Math. J. 88 (1997), no. 1, 103–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement